Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1867–1873 (Mi zvmmf3535)  

The efficiency of the statistical modelling of a shock wave in a gaseous mixture

S. V. Kulikov, M. E. Solov'eva

Chernogolovka

Full text: PDF file (879 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 183–187

Bibliographic databases:

UDC: 519.676:533.7
MSC: Primary 76L05; Secondary 76T99
Received: 17.12.1987
Revised: 18.04.1988

Citation: S. V. Kulikov, M. E. Solov'eva, “The efficiency of the statistical modelling of a shock wave in a gaseous mixture”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1867–1873; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 183–187

Citation in format AMSBIB
\Bibitem{KulSol88}
\by S.~V.~Kulikov, M.~E.~Solov'eva
\paper The efficiency of the statistical modelling of a shock wave in a gaseous mixture
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1867--1873
\mathnet{http://mi.mathnet.ru/zvmmf3535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977269}
\zmath{https://zbmath.org/?q=an:0702.76072}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 183--187
\crossref{https://doi.org/10.1016/0041-5553(88)90062-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3535
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021